RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 325–330 (Mi mz5165)  

The number of solutions of a system of a linear equation and a quadratic equation in Galois fields of characteristic 2

B. Zh. Kamaletdinov


Full text: PDF file (320 kB)

English version:
Mathematical Notes, 1986, 40:3, 690–693

Bibliographic databases:

UDC: 512.563.62:563.643.4
Received: 03.06.1985

Citation: B. Zh. Kamaletdinov, “The number of solutions of a system of a linear equation and a quadratic equation in Galois fields of characteristic 2”, Mat. Zametki, 40:3 (1986), 325–330; Math. Notes, 40:3 (1986), 690–693

Citation in format AMSBIB
\Bibitem{Kam86}
\by B.~Zh.~Kamaletdinov
\paper The number of solutions of a system of a linear equation and a quadratic equation in Galois fields of characteristic~2
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 325--330
\mathnet{http://mi.mathnet.ru/mz5165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869923}
\zmath{https://zbmath.org/?q=an:0623.12011|0618.12018}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 690--693
\crossref{https://doi.org/10.1007/BF01142471}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200004}


Linking options:
  • http://mi.mathnet.ru/eng/mz5165
  • http://mi.mathnet.ru/eng/mz/v40/i3/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020